MathSciNet Relay Station
MathSciNet bibliographic data
MR2409410 35J60 (35J65 35P30)
Quaas, Alexander; Sirakov, Boyan Principal eigenvalues and the Dirichlet problem for fully nonlinear elliptic operators. Adv. Math. 218 (2008), no. 1, 105–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement